Title: Supermodular ordering and stochastic annuities
Authors: Goovaerts, Marc ×
Dhaene, Jan #
Issue Date: May-1999
Publisher: Elsevier science bv
Series Title: Insurance: Mathematics & Economics vol:24 issue:3 pages:281-290
Abstract: In this paper, we consider several types of stochastic annuities, for which an explicit expression of the distribution function is not available. We will construct a random variable with the same mean and which is larger in stop-loss order, for which the distribution function can easily be obtained. (C) 1999 Elsevier Science B.V. All rights reserved.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Supermodular ordering and stochastic annuities.pdf Published 89KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science